# SDR ASOA20130818155

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 29,212 hours, 16,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 88926
- Condition: Discharged
- Location: Emergency Light
- Part time: 19,489 hours, 12,129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE 2 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
